Morning and Welcome!
The coughing is part of the withdrawal process for many because the pain medication suppresses the respiratory system. I can't tell you how long it will last. Everyone is different.
If you are relapsing then it is time to make some changes. What are you going to do different this time so that you don't go back to using?
I have the cough too when I withdraw and boy its rough.
We will get out lives back one minute at a time......hang in there it's not easy but it can be done.
At least thats what I pray for.
What I'm going to do different is not except the pills. I lied when I bought them and told my friend I was reselling them. They have no idea I use them. They think I hate them. (I know, I'm a fraud) I just told friend that the person who bought them from me wont be buying them anymore. I know, a lie to cover up a lie. I have absolutely no support group here. There is no one I can confide in. I am a loner because the family I have would help at first but be more happy that they had some gossip. I hate it that its like that, but it is.
I can take the withdrawal symptoms. The only thing really bad is the coughing. I will cough as long as I have to to get rid of it. I smoke too, so I guess that makes it worse. The thing that always gets me is the craving. The fake peace of mind that it creates. I used to have that a long time ago without the pills. I want it back again.
I do not want to put anymore on peoples shoulders but honestly this website is all I have. I really really need people I can talk to about this. Thank you for being here and answering my questions.
Do you think it would be worse to take a cough suppressant (like a cold and sinus pill) or what? I sit with an elderly lady and if she hears me cough she thinks I am bringing disease in to her house. I cant just not cough.
I dont really know what to tell you about taking something for the cough.........I just struggle as the only thing that stops mine is another narcotic so I think the drug has somehow caused it..........that being said maybe once I get all the drug out of my system it will stop.
I don't smoke, and I guess thats a plus.
Keep posting here..........we all care...........and your not alone here.